MathSciNet Relay Station
MathSciNet bibliographic data
MR1936587 60F15 (60F17)
Bai, Z. D.; Hu, Feifang; Zhang, Li-Xin Gaussian approximation theorems for urn models and their applications. Ann. Appl. Probab. 12 (2002), no. 4, 1149–1173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement